# SDR DALA100813234

- Difficulty date: January 20, 2010
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 51,698 hours, 22,781 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "H" CHECK FOUND DAMAGE TO FLOOR PANEL 232DF.  REPAIRED IAW SRM 53-02-00, SRM 51-77-12, SRM 51-75-12 AND SRM 51-23-11.
